# SDR AALA202401110681

- Difficulty date: January 10, 2024
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N944AN
- Make and model: Boeing 737823
- Aircraft serial: 29535
- Aircraft time: 66,683 hours, 27,912 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FIRST CLASS LAVATORY DOOR STICKS AT BOTTOM AND THE DOOR IS DIFFICULT OPEN AND CLOSE. ADJUSTED FORWARD LAVATORY DOOR. PER AMM 52-00-00. OPERATIONAL CHECK GOOD.
